JournalszaaVol. 31, No. 4pp. 393–426

Existence of Infinite Energy Solutions of Degenerate Elliptic Equations

  • Gioconda Moscariello

    Università degli Studi di Napoli Federico II, Italy
  • Antonia Passarelli di Napoli

    Università degli Studi di Napoli Federico II, Italy
  • Maria Michaela Porzio

    Sapienza Università di Roma, Italy
Existence of Infinite Energy Solutions of Degenerate Elliptic Equations cover
Download PDF

Abstract

We establish an existence theorem for infinite energy solutions of degenerate elliptic equations whose right hand side belongs to a Orlicz-Zygmund class. The function which measures the degree of degeneracy of the problem is assumed to be exponentially integrable. We also study the regularity of the solution when the right hand side belongs to a suitable Lebesgue space.

Cite this article

Gioconda Moscariello, Antonia Passarelli di Napoli, Maria Michaela Porzio, Existence of Infinite Energy Solutions of Degenerate Elliptic Equations. Z. Anal. Anwend. 31 (2012), no. 4, pp. 393–426

DOI 10.4171/ZAA/1466